# SDR AALA202407102395

- Difficulty date: July 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 10,837 hours, 4,000 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Lavatory D, Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D ENTRY DOOR DIFFICULT TO OPEN AND CLOSE. LUBED LAVATORY-D TRACKS. OPERTIONAL CHECK GOOD. PER CMM 25-40-58.
